Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Dizziness on inhaling smoke, using cooking oils, diarrhea, tiredness. On botulinum injections. Acid reflux surgery done. What kind of doctor does she need to see?

My wife have been passing out for years, but getting worse. Smoke food, a little black on it or some cooking oils she will pass out. She will have a diarrhea and will be tired. She has trouble talking and have Spasmodic Dysphonia . She has taken botulinum toxin injections about 5 times. She had acid reflux surgery. We have been to mayo clinic. What i have read it all could be the vagus nerve . What kind of doctor should she see.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. As you are thinking the surgery nor the vagus nerve is causing the problem.
most probably botulinum is the cause of her problem. Any how gastroenterologist is the reply for both.
I suggest you to see the doctor for diagnosis and treatment. Besides i advise you some diet recome-
-ndations as take more of curd and bland foods. avoid spices chillies oily foods and junk foods. I hope
you are satisfied with my reply. thank you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor